Alert archive / Texas / Special Weather Statements in 2020

Special Weather Statement, NWS Austin/San Antonio, TX

May 24, 2020Dimmit County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 24, 2020, 1:21 AM CDT for Dimmit County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2020, 1:21 AM CDT (06:21 UTC)
Expired
May 24, 2020, 2:00 AM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX

County Dimmit County, TX

The radar

The Laughlin AFB radar (KDFX), 119 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 6.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

572 
WWUS84 KEWX 240621
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
121 AM CDT Sun May 24 2020
 
TXZ228-240700-
Dimmit TX-
121 AM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 200
AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm over
Catarina, or 14 miles south of Big Wells, moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Big Wells, Brundage, Chaparral Wildlife Management Area, Catarina,
Las Vegas and Light.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2826 9968 2861 9973 2858 9940 2828 9940
TIME...MOT...LOC 0621Z 217DEG 17KT 2836 9960 

$$

CP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 24, 12:34 AM CDT, 47 minutes earlier.

Area forecast discussion, May 24, 12:34 AM CDT, 47 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1234 AM CDT Sun May 24 2020

.AVIATION...

A brief heavy shower is currently moving across AUS, and a few
showers may remain possible at the I-35 sites over the next couple of
hours as earlier thunderstorms decay. VFR conditions will deteriorate
as ceilings drop to MVFR at all sites in the 09-12Z period, but
should improve again at the I-35 sites by 15Z and at DRT later in the
afternoon. A few stray daytime showers and perhaps a thunderstorm
cannot be ruled out, with this potential maximizing late this
afternoon into the evening. There is a slight chance for a pop-up
storm near or east of AUS by mid-morning as well. However, there is
higher confidence in the development of a line of strong storms late
this afternoon that would likely impact DRT in the 23Z-03Z Monday
time frame, then reach the I-35 sites after that. This timing is
subject to some small change but high resolution model agreement is
pretty decent at this time.

&&

.PREV DISCUSSION... /ISSUED 1009 PM CDT Sat May 23 2020/

UPDATE...
We have allowed the Severe Thunderstorm Watch for Val Verde County to
expire. The line of thunderstorms has moved to the east and storms
are no longer expected in Val Verde County. This line of storms is
moving into Bexar County and should continue for a few more hours.
The storms have weakened and we expect that wind gusts up to 55 mph
will be possible as they continue to move toward the east. Short-term
models show convection decreasing through the rest of the night. Our
ongoing forecast looks to be in good shape.

PREV DISCUSSION... /ISSUED 321 PM CDT Sat May 23 2020/

SHORT TERM (Tonight through Sunday Night)... The main forecast
concern for the late afternoon and early evening hours will be
monitoring convective trends over the lower Trans Pecos and northern
portions of Mexico. Currently, we have some ongoing showers and
storms in the mentioned area and as the afternoon progresses, we
should see some of this activity move into the Rio Grande plains,
including Val Verde county. As of now, it looks like the better
chance for severe thunderstorms will remain across Val Verde and
perhaps the western portions of Edwards and Kinney counties. The
instability is rather impressive, but the shear is marginal. However,
we could still see very large hail and damaging winds as
thunderstorm activity moving in from the west encounters higher
quality moisture. As storm activity begins to merge during the mid to
late evening hours, we could see a little better chance for damaging
wind gusts. Exactly how far the convective complex makes it eastward
remains to be seen as hi-res models vary. As of now, we should see a
weakening complex move into the Highway 83 corridor by late evening.
As we head closer to midnight, some of this activity could make it
into areas south of I- 10/west of I-37, including the San Antonio
area.

Provided the convective complex does gradually weaken as expected,
we should see a fairly quite period for the overnight hours into
early Sunday morning. With the onset of the low-level jet, we should
see some showers develop across the Hill Country and areas along and
east of I-35 tomorrow morning.

For late Sunday evening into early Monday morning, additional mid-
level shortwave energy will move in from the west. This should bring
about another organized area of thunderstorms, with initial
development along the Rio Grande plains and southern Edwards Plateau
during the late afternoon hours. Confidence continues to increase in
this activity maintaining strength while moving eastward across the
Hill Country into the I-35 corridor during the late evening and early
morning hours on Monday. This activity should eventually move east
of I-35 by late Sunday morning, but should be gradually weakening
while moving east. Severe weather remains a possibility across all of
south central Texas, especially over the Rio Grande plains and
southern Edwards Plateau. Given the amount of moisture (PWATS 1.5 to
near 2") locally heavy rainfall will also be a concern for most of
south central Texas Sunday evening into Monday morning.

LONG TERM (Monday through Saturday)...
As the first round of expected widespread convection should be in the
waning stage Monday morning, it is typical to expect a slow moving
area of moderate to heavy rain lingering over the Coastal Prairies
past daybreak Monday. Thus will keep a locally heavy rain wording for
the 12Z-18Z time-frame.

In the Monday afternoon through Tuesday time-frame, confidence in
rainfall amounts and timing goes down as the medium range models
diverge. Given the strong mesoscale vorticity pattern that kicks of
the activity to be widespread Sunday night, there is more comfort in
the scenario laid out by the NAM/GFS which preserves enough of the
mid level shortwave to leave a pattern of wake subsidence and
temporarily more stable air for a 12-24 hour period through daytime
Tuesday. The system from Friday a week ago is an example of this, but
the larger scale trough upstream versus the previous event, means
destabilization could resume faster. There is also an associated cold
front expected which has better collective model support among the
12Z deterministic runs. With some model solutions maintaining pockets
of heavy rain through Tuesday due to in part to the front, will
stick with the broader 2-5 inch period with isolated 5-7 inch amounts
assessed in the early morning shift.

Assuming the slightly cooler and more stable pattern sets up beneath
the remnant upper low, would expect this low to have filled in some,
having lost fair amount of vorticity from the lead shortwave. Should
that be the case, the expectation is that there would be a broad
shear axis overhead with more diurnally convection. There is also an
expectation that rain chances will probably drop 10 to 20 percent
once the scenario from early Monday morning plays out. That is not to
say a long lived heavy rain threat couldn't materialize through next
week, and PoPs and temps will be favored for the more pessimistic
scenario.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              86  68  83  67  82 /  70  70  60  60  60
Austin Bergstrom Intl Airport  86  67  83  66  82 /  70  70  60  60  60
New Braunfels Muni Airport     86  66  83  66  83 /  70  70  60  50  60
Burnet Muni Airport            84  65  81  64  80 /  60  60  60  60  50
Del Rio Intl Airport           88  68  89  68  88 /  60  50  20  60  30
Georgetown Muni Airport        85  67  82  65  81 /  70  60  70  60  50
Hondo Muni Airport             88  66  87  66  86 /  60  70  40  60  50
San Marcos Muni Airport        86  67  83  66  83 /  70  60  60  50  60
La Grange - Fayette Regional   85  69  84  68  83 /  70  60  70  50  70
San Antonio Intl Airport       87  68  84  68  84 /  70  70  50  60  60
Stinson Muni Airport           88  68  84  68  83 /  70  70  50  60  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...KCW
Long-Term...04
Hazardous weather outlook, May 23, 3:32 AM CDT, 21 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
332 AM CDT Sat May 23 2020

TXZ171>173-183>194-202>209-217>225-228-241000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
332 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There are low chances of thunderstorms late this afternoon and
tonight across most of South Central Texas. For the Rio Grande
Plains, Edwards Plateau, and most of the Hill Country, a few
strong to severe storms are possible. At this time, the main
concerns will be gusty winds, large hail, and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rain chances continue for the remainder of the Memorial Day
weekend through late next week. Multiple rounds of showers and
thunderstorms will bring widespread rainfall to South Central
Texas. Concerns for locally heavy rainfall and flooding will be on
the increase across during this time period. In addition, strong
to severe storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, May 23, 11:21 PM CDT, 2 hours before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT Sat May 23 2020

TXZ202-203-217-218-228-240500-
Maverick TX-Uvalde TX-Kinney TX-Dimmit TX-Zavala TX-
1121 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...NORTHERN DIMMIT...WESTERN UVALDE AND ZAVALA
COUNTIES UNTIL MIDNIGHT CDT...

At 1119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Anacacho to 10 miles west of
La Pryor to 8 miles west of Las Colonias to near Cometa to 7 miles
west of Carrizo Springs. Movement was northeast at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Crystal City, Carrizo Springs, Big Wells, Spofford, La Pryor,
Batesville, Asherton, Laguna, Chula Vista-River Spur, Blewett,
Washer, Las Colonias, Uvalde Estates, Winter Haven, Cometa, Brundage,
Dabney, Cline and Carrizo Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2953 9988 2854 9940 2838 10006 2916 10045
TIME...MOT...LOC 0419Z 237DEG 13KT 2909 10033 2895 10002 2873 9997
2863 10008 2850 9998

CP
Special weather statement, May 23, 11:46 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Sat May 23 2020

TXZ202>204-218-219-228-240530-
Frio TX-Uvalde TX-Kinney TX-Dimmit TX-Medina TX-Zavala TX-
1146 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...EAST
CENTRAL KINNEY...NORTHEASTERN DIMMIT...UVALDE...ZAVALA AND WESTERN
FRIO COUNTIES UNTIL 1230 AM CDT...

At 1145 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dabney to near Washer to 7 miles south of
La Pryor to 6 miles west of Loma Vista to Brundage. Movement was
north at 30 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Crystal City, Dilley, Big Wells, La Pryor, Batesville,
Sabinal, Laguna, Chula Vista-River Spur, Hilltop, Concan, Las
Colonias, Uvalde Estates, Brundage, Dabney, Cline, Reagan Wells, Loma
Vista, Bluff and Knippa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2849 9978 2927 10017 2962 10004 2962 9959
      2865 9912 2864 9915 2864 9939 2858 9940
TIME...MOT...LOC 0445Z 186DEG 28KT 2911 10005 2900 9993 2885 9989
2878 9970 2859 9966

CP
Special weather statement, May 24, 12:29 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1229 AM CDT Sun May 24 2020

TXZ203-204-218-219-240615-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
1229 AM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MEDINA...
SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA AND FRIO COUNTIES UNTIL 115
AM CDT...

At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near La Pryor to 6 miles east of Batesville to
9 miles northeast of Las Vegas. Movement was east at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Pearsall, Dilley, Batesville, North Pearsall, Moore, Derby, Hilltop,
Yancey, Divot, Bluff, Frio Town and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2904 9988 2929 9905 2865 9880 2864 9941
TIME...MOT...LOC 0529Z 259DEG 21KT 2896 9977 2897 9951 2866 9939

CP
Special weather statement, May 24, 12:48 AM CDT, 33 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1248 AM CDT Sun May 24 2020

TXZ228-240630-
Dimmit TX-
1248 AM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DIMMIT COUNTY UNTIL
130 AM CDT...

At 1247 AM CDT, Doppler radar was tracking strong thunderstorms near
Catarina and 6 miles northwest of La Esperanza Ranch Airport.
Movement was northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Catarina, Light and Chaparral Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2832 9971 2844 9940 2836 9939 2821 9940
      2820 9969
TIME...MOT...LOC 0547Z 253DEG 15KT 2829 9963 2816 9963

CP
Special weather statement, May 24, 1:19 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
119 AM CDT Sun May 24 2020

TXZ219-240700-
Frio TX-
119 AM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR FRIO COUNTY UNTIL 200 AM CDT...

At 119 AM CDT, Doppler radar was tracking a strong thunderstorm near
Frio Town, or 10 miles northwest of Pearsall, moving east at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Pearsall, North Pearsall, Moore, Goldfinch, Bigfoot, Schattel, Bluff,
Frio Town, Derby and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2885 9934 2904 9937 2909 9882 2865 9881
TIME...MOT...LOC 0619Z 266DEG 14KT 2896 9925

CP
Special weather statement, May 24, 1:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
121 AM CDT Sun May 24 2020

TXZ228-240700-
Dimmit TX-
121 AM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DIMMIT COUNTY UNTIL 200
AM CDT...

At 121 AM CDT, Doppler radar was tracking a strong thunderstorm over
Catarina, or 14 miles south of Big Wells, moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Big Wells, Brundage, Chaparral Wildlife Management Area, Catarina,
Las Vegas and Light.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2826 9968 2861 9973 2858 9940 2828 9940
TIME...MOT...LOC 0621Z 217DEG 17KT 2836 9960

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde44 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 23, 8:09 PM CDTSevere Thunderstorm WarningEWXMaverick66 min
May 23, 8:41 PM CDTSpecial Weather StatementEWXMedina, Uvalde64 min
May 23, 9:05 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde40 min
May 23, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 23, 9:45 PM CDTSpecial Weather StatementEWXBexar, Comal60 min
May 23, 10:10 PM CDTSpecial Weather StatementEWXMaverick, Zavala65 min
May 23, 10:25 PM CDTSevere Thunderstorm WarningEWXMaverick30 min
May 23, 11:21 PM CDTSpecial Weather StatementEWXZavala39 min
May 23, 11:46 PM CDTSpecial Weather StatementEWXUvalde, Zavala44 min
May 24, 12:29 AM CDTSpecial Weather StatementEWXFrio46 min
May 24, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 24, 1:19 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 1:47 AM CDTSpecial Weather StatementEWXDimmit43 min
May 24, 2:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
May 24, 3:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 24, 3:45 PM CDTSpecial Weather StatementEWXBastrop45 min
May 24, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
May 24, 3:59 PM CDTSpecial Weather StatementEWXLee46 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningEWXLee33 min
May 24, 4:33 PM CDTSpecial Weather StatementEWXBastrop42 min
May 24, 4:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 4:57 PM CDTSpecial Weather StatementEWXFayette48 min
May 24, 5:13 PM CDTSpecial Weather StatementEWXMaverick47 min
May 24, 5:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 24, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee57 min
May 24, 5:53 PM CDTSpecial Weather StatementEWXReal52 min
May 24, 5:58 PM CDTSevere Thunderstorm WarningEWXTravis62 min
May 24, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 24, 6:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde58 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningEWXMaverick51 min
May 24, 6:46 PM CDTSpecial Weather StatementEWXBandera, Medina44 min
May 24, 6:50 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 24, 6:54 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningEWXBandera, Medina42 min

Nearby

Special Weather Statements in Texas, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.